Discussions By Condition: Infectious diseases

fainting and allergy to penecillan with RRV

Posted In: Infectious diseases 0 Replies
  • Posted By: Anonymous
  • May 14, 2006
  • 09:24 AM

I have had RRV for about 3 months. I have the classic symptoms which come and go but recently I have had some black-outs (fainting) and during a recent admission to hospital, showed an allergy to penecilln and I have taken penecillan many times before without problem. I did suffer from vertigo as part of my virus but this soon became fainting, accompanied with a rising nausia. I experience this also at night when trying to to fall asleep - I feel nausia and as though I am falling. I wake myself up and try not to fall asleep as it is frightening. I have been diagonosed sedatives to get me off to sleep and this has helped. The nausia and light-headedness persists on and off through-out the day and I am pretty much home-bound because of all this. Can't drive and can't work.

I must also say that I have the misfortune of experiencing some lower abdominal pain which they suppose is separate from the RRV and perhaps gynochological in nature. This is being investigated and it is possible is the source of the fainting.

I wanted to find out if anyone else out there has experienced fainting or allergy to penecillan during RRV. The doctors are a bit baffled and don't seem to know heaps about RRV - so I am looking around for myself. You never know, this is a strange little virus.

Having said all of this, I do have my good days and I don't want to scare anyone because I probably have other complications on top of RRV which is magnifying all of my symptoms. Please let me know if you have had any similar experiences. Thankyou.

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.